Prime Ideals That Satisfy Hensel’s Lemma

  • Stephen McAdamEmail author


Nagata proved that (R, P) is a Henselian domain if and only if every integral extension domain of R is quasi-local. We explore, with partial success, how to generalize that result.


Henselian Prime ideals Integral extensions Integral domains 

Subject Classifications:

13A15 13B22 13G05 13J15 


  1. 1.
    W. Heinzer, D. Lantz, Factorization of Monic polynomials. Proc. Am. Math. Soc. 131, 1049–1052 (2003)CrossRefzbMATHMathSciNetGoogle Scholar
  2. 2.
    W. Heinzer, S. Wiegand, Prime ideals in two-dimensional polynomial rings. Proc. Am. Math. Soc. 107, 577–586 (1989)CrossRefzbMATHMathSciNetGoogle Scholar
  3. 3.
    I. Kaplansky, Commutative Rings (University of Chicago Press, Chicago, 1974)zbMATHGoogle Scholar
  4. 4.
    S. McAdam, Going down and open extensions. Can. J. Math 27, 111–114 (1975)CrossRefzbMATHMathSciNetGoogle Scholar
  5. 5.
    S. McAdam, Strongly comaximizable primes. J. Algebra 170, 206–228 (1994)CrossRefzbMATHMathSciNetGoogle Scholar
  6. 6.
    N. Nagata, Local Rings (Interscience, New York, 1962)zbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Mathematics Department, RLM 8.100The University of Texas at AustinAustinUSA

Personalised recommendations